Über Gruppen der Ordnung$p$^{$a$}$q$^{3}

G. Frobenius Berlin

TBD mathscidoc:1701.33392

Acta Mathematica, 26, (1), 189-198, 1902.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:10 uploaded by actaadmin ] [ 282 downloads ] [ 0 comments ]
@inproceedings{g.1902über,
  title={Über Gruppen der Ordnung$p$^{$a$}$q$^{3}},
  author={G. Frobenius},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203010496813101},
  booktitle={Acta Mathematica},
  volume={26},
  number={1},
  pages={189-198},
  year={1902},
}
G. Frobenius. Über Gruppen der Ordnung$p$^{$a$}$q$^{3}. 1902. Vol. 26. In Acta Mathematica. pp.189-198. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203010496813101.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved